Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 62, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 29, 2016, 7:41 AM CDT for McCurtain County, Oklahoma; Howard County, Little River County, Sevier County, Arkansas. It was in force for 12 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 7:41 AM CDT (12:41 UTC)
- Expired
- Apr 29, 2016, 7:45 PM CDT
- In force
- 12 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 142 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 10:06 AM CDT | FLASH FLOOD | Broken Bow, OK | RD CLOSED NEAR THE INTERSECTION OF CURRENT AND HOUGH RD |
| Apr 29, 11:20 AM CDT | FLASH FLOOD | 1 Ssw Broken Bow, OK | WEST MEMORIAL ROAD IS FLOODED AND THE ROAD IS CLOSED AT THE BRIDGE. |
| Apr 29, 11:20 AM CDT | FLASH FLOOD | 1 Sw Broken Bow, OK | AIRPORT ROAD AT THE BRIDGE IS FLOODED AND THE ROAD CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 145 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 0.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 451 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 14.9
The text
As transmitted.
067
WGUS54 KSHV 291241
FFWSHV
ARC061-081-133-OKC089-291645-
/O.NEW.KSHV.FF.W.0062.160429T1241Z-160429T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
741 AM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 1145 AM CDT
* AT 738 AM CDT...DOPPLER RADAR INDICATED CONTINUED TRAINING OF
STRONG THUNDERSTORMS ACROSS PORTIONS OF MCCURTAIN COUNTY OKLAHOMA
INTO ADJACENT COUNTIES OF SOUTHWEST ARKANSAS. VERY HEAVY RAINFALL
HAS FALLEN FROM IDABEL TO NEAR EAGLETOWN OKLAHOMA...TO NEAR DEQUEEN...
GILLHAM AND ATHENS ARKANSAS. AN ADDITIONAL TWO TO FOUR INCHES WILL BE
POSSIBLE ACROSS THIS SAME GENERAL AREA THIS MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DE QUEEN...DIERKS...HORATIO...UMPIRE...IDABEL...BROKEN BOW...LOCKESBURG...
GILLHAM...ATHENS...WRIGHT CITY...VALLIANT...MILLERTON...HAWORTH...GARVIN...
OAK HILL...HOLLY CREEK...SHINEWELL...GOLDEN...LEBANON AND EAGLETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3446 9446 3445 9446 3419 9447 3419 9425
3436 9425 3435 9394 3419 9392 3418 9388
3366 9467 3369 9464 3369 9473 3377 9482
3373 9482 3375 9487 3386 9497 3386 9504
3389 9510 3392 9508 3394 9516 3405 9516
$$
132 follow-up statements
797
WGUS74 KSHV 291438
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
938 AM CDT FRI APR 29 2016
ARC061-081-133-OKC089-291645-
/O.CON.KSHV.FF.W.0062.000000T0000Z-160429T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITTLE RIVER AR-HOWARD AR-SEVIER AR-MCCURTAIN OK-
938 AM CDT FRI APR 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
NORTHWESTERN LITTLE RIVER...NORTHERN HOWARD...SEVIER AND MCCURTAIN
COUNTIES...
AT 936 AM CDT...GAUGE REPORTS INDICATED THUNDERSTORMS WERE PRODUCING
HEAVY RAIN OVER THE WARNED AREA. DEQUEEN LAKE THROUGH 9 AM HAS
RECEIVED 5.52 INCHES OF RAIN WHILE BROKEN BOW LAKE HAS RECEIVED 4.36
INCHES OF RAINFALL.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DE QUEEN...DIERKS...HORATIO...UMPIRE...IDABEL...BROKEN BOW...LOCKESBURG...
GILLHAM...ATHENS...WRIGHT CITY...VALLIANT...MILLERTON...HAWORTH...GARVIN...
OAK HILL...HOLLY CREEK...SHINEWELL...GOLDEN...LEBANON AND EAGLETOWN.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3446 9446 3445 9446 3419 9447 3419 9425
3436 9425 3435 9394 3419 9392 3418 9388
3366 9467 3369 9464 3369 9473 3377 9482
3373 9482 3375 9487 3386 9497 3386 9504
3389 9510 3392 9508 3394 9516 3405 9516
$$
VIII.568
WGUS54 KSHV 291616
FFWSHV
ARC061-081-133-OKC089-TXC037-387-300045-
/O.EXT.KSHV.FF.W.0062.000000T0000Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1116 AM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN RED RIVER COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 745 PM CDT FRIDAY
* AT 1115 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED HEAVY
RAIN ACROSS THE WARNED AREA. FOUR TO EIGHT INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS ALREADY OCCURRING WITH EMERGENCY
MANAGERMENT REPORTING FLOODED AND CLOSED ROADWAYS IN THE BROKEN
BOW OKLAHOMA AREA. BROKEN BOW LAKE HAS REPORTED 4.89 INCHES OF
RAIN WITH HEAVY RAIN ONGOING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DE QUEEN...DIERKS...HORATIO...UMPIRE...IDABEL...BROKEN BOW...LOCKESBURG...
GILLHAM...ATHENS...WRIGHT CITY...VALLIANT...MILLERTON...HAWORTH...GARVIN...
OAK HILL...HOLLY CREEK...SHINEWELL...GOLDEN...LEBANON AND
EAGLETOWN.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3446 9446 3445 9446 3419 9447 3419 9425
3436 9425 3435 9394 3419 9392 3418 9388
3366 9467 3369 9464 3369 9473 3377 9482
3373 9482 3375 9487 3386 9497 3386 9504
3389 9510 3392 9508 3394 9516 3405 9516
$$
VIII.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 6:49 AM CDT, 52 minutes earlier.
Area forecast discussion, Apr 29, 6:49 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
649 AM CDT FRI APR 29 2016
.AVIATION...
FOR THE 29/12Z TAFS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
MAKE FOR A COMPLICATED FORECAST FOR THIS PERIOD. A WARM FRONT
THAT WAS LOCATED NEAR I-20 AT THE START OF THE PERIOD CONTINUES TO
LIFT NORTH ACROSS THE REGION. THIS HAS LED TO SCATTERED STRONG
THUNDERSTORMS NEAR AND AT KTXK OVER THE PAST SEVERAL
HOURS...GIVING WAY TO MVFR CONDITIONS. AT THE REST OF THE TAF
SITES...MVFR/IFR CONDITIONS HAVE PREVAILED DUE TO LOW CLOUDS.
EXPECT A MIX BAG TO CONTINUE THROUGH THE PERIOD...AS LOW CLOUDS
AND THUNDERSTORMS WILL MOVE IN AND OUT THE REGION. SOME OF THE
THUNDERSTORMS COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL. /20/
&&
.PREV DISCUSSION... /ISSUED 314 AM CDT FRI APR 29 2016/
DISCUSSION...
COMPLICATED FCST TO SAY THE LEAST TODAY WITH A FLASH FLOOD AND
SEVERE WEATHER THREAT ACROSS PORTIONS OF OUR REGION. WITH STRONG/
SEVERE CONVECTION ALREADY ONGOING...WILL BE BRIEF WITH THIS
DISCUSSION.
CONVECTION THIS MORNING FIRING AS A RESULT OF A DISTURBANCE
EMBEDDED IN SOUTHWEST FLOW ALOFT ACROSS N TX INTO S OK. THIS
CONVECTION IS ELEVATED AND ORIENTED JUST NORTH OF A RETURNING
WARM FRONT AT THE SURFACE. A TIGHTENING PRESSURE GRADIENT ALONG
AND SOUTH OF THIS RETURNING WARM FRONT WILL RESULT IN INCREASING
WINDS TODAY THUS HAVE POSTED A LAKE WIND ADVISORY WITH THIS
PACKAGE ACROSS OUR SOUTHWEST HALF THROUGH 00Z THIS EVENING.
CONVECTION MAY BECOME MORE SFC BASED AS WE GO THROUGH THE MORNING/
DAYTIME HOURS WITH THE GREATEST THREAT AREA FOR SEVERE CONVECTION
JUST NORTH OF THE I-20 CORRIDOR OF NE TX AND N LA WHICH INCLUDES
THE NORTHERN THIRD OF NE TX...SE OK AND SW AR. ASSUMING THIS
CONVECTION BECOMES MORE NUMEROUS LATER THIS MORNING...THE FLASH
FLOOD THREAT SHOULD RAMP UP ACROSS THIS SAME REGION... BASICALLY
WHERE THE CURRENT FLASH FLOOD WATCH RESIDES. AM GETTING MORE
CONCERNED OF A SVR/HEAVY RAIN THREAT WHICH SHOULD FIRE UP
SOMEWHERE IN THE VICINITY OF THE I-35/I-45 CORRIDOR THIS AFTN IN
RESPONSE TO YET ANOTHER DISTURBANCE MOVING THIS WAY IN SOUTHWEST
FLOW ALOFT. MODELS ARE ALL POINTING AT THIS CONVECTION MOVING
RAPIDLY EAST NORTHEAST DURING THE LATE AFTERNOON...MOVING INTO OUR
REGION LATER THIS EVENING INTO THE OVERNIGHT HOURS. THIS
CONVECTION WILL LIKELY PRODUCE RAINFALL AMOUNTS OF 1-3 INCHES
WITH ISOLATED HIGHER AMOUNTS...BUT THE KEY POINT IS THAT IT WILL
BE MOVING WITH NO REAL TRAINING THREAT THAT I CAN SEE...HENCE THE
LACK OF ANY SLIGHT RISK OF EXCESSIVE RAINFALL PER WPC SOUTH OF THE
EXISTING AREA FURTHER NORTH. ALL THIS TO SAY WILL NOT BE MAKING
ANY CHANGES TO THE CURRENT FFA TODAY WITH THE OPTION BEING TO
EXPAND IT FURTHER SOUTH FOR TONIGHT IF A HEAVIER/TRAINING EVENT
BECOMES APPARENT. THAT WILL AVOID THE SEGMENTED FFA AREA CONFUSION
OF THE HEAVY RAIN THREAT NORTH TODAY...AND MORE WIDESPREAD
OVERNIGHT.
THE THREAT OF HEAVY RAIN/SEVERE WEATHER DOES NOT END FOR SATURDAY
BUT INSTEAD...SHIFTS EAST SLIGHTLY...ENCOMPASSING MORE OF S AR AND
N LA ALONG AND AHEAD OF A SLOW MOVING COLD FRONT WHICH SHOULD BE
NEAR OR JUST EAST OF THE I-30 CORRIDOR SAT AFTN. WE WILL BE WORKED
OVER PRETTY WELL FROM LATE NIGHT/MORNING CONVECTION SO AFTERNOON
DESTABILIZATION WILL PLAY A BIG KEY TO THE SVR/HEAVY RAIN THREAT
DURING THE DAY SAT BEFORE TAPERING OFF SAT NIGHT.
MADE VERY LITTLE CHANGES TO SUNDAY THROUGH NEXT WEEK DUE TO TIME
RESTRAINTS GIVEN THE CURRENT CONVECTION. THANKS FOR THE
COORDINATION THIS MORNING FWD...JAN. PRELIMS TO FOLLOW.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 67 82 64 / 50 90 70 50
MLU 87 68 84 66 / 40 90 70 70
DEQ 76 64 82 56 / 90 90 40 20
TXK 82 66 82 60 / 80 90 50 30
ELD 82 67 80 63 / 80 90 70 50
TYR 86 67 84 61 / 70 90 50 20
GGG 86 67 82 62 / 60 90 50 30
LFK 90 68 82 66 / 30 90 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
MORNING FOR ARZ050-051-059>061-070.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR LAZ001-002-010-011-017-018.
OK...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
MORNING FOR OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR TXZ096-097-108>112-124>126-136>138-149>153-
165>167.
FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
MORNING FOR TXZ096-097.
&&
20Hazardous weather outlook, Apr 29, 3:49 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 349 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-291800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 349 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES... WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-291800- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 349 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES... WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS... MAINLY ALONG AND NORTH OF A LINE FROM LUFKIN TEXAS TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL CONTINUE AND TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING INTO THE OVERNIGHT HOURS ACROSS A LARGE PORTION OF THE REGION AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. A FLASH FLOOD WATCH MAY BECOME NECESSARY FOR PORTIONS OF THE REGION TONIGHT INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 13
In the hours before
Local storm report, Apr 29, 5:19 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 AM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM HAIL 2 W WINTHROP 33.84N 94.39W
04/29/2016 E1.75 INCH LITTLE RIVER AR LAW ENFORCEMENT
SHERIFF REPORTS GOLFBALL SIZE HAIL IN THE CROSS ROADS
COMMUNITY.
&&
EVENT NUMBER SHV1600405
20Local storm report, Apr 29, 5:52 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
552 AM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM HAIL 3 N HOPE 33.71N 93.59W
04/29/2016 E0.88 INCH HEMPSTEAD AR EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED NORTH OF HOPE ALONG HWY. 195.
&&
EVENT NUMBER SHV1600406
13Special weather statement, Apr 29, 6:03 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 AM CDT FRI APR 29 2016
OKZ077-291145-
MCCURTAIN OK-
603 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCURTAIN COUNTY
UNTIL 645 AM CDT...
AT 603 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IDABEL...OR 21 MILES NORTHEAST OF CLARKSVILLE...MOVING NORTHEAST AT 50
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
IDABEL...BROKEN BOW...HAWORTH...GOODWATER...EAGLETOWN AND HARRIS.
LAT...LON 3415 9465 3400 9447 3399 9447 3369 9473
3370 9475 3373 9475 3373 9478 3374 9479
3374 9482 3375 9482 3380 9491
TIME...MOT...LOC 1103Z 215DEG 44KT 3381 9477
13Local storm report, Apr 29, 6:17 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 AM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM HAIL PRESCOTT 33.80N 93.39W
04/29/2016 E1.00 INCH NEVADA AR PUBLIC
&&
EVENT NUMBER SHV1600407
13Special weather statement, Apr 29, 6:34 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 AM CDT FRI APR 29 2016
ARZ061-291200-
NEVADA AR-
634 AM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEVADA COUNTY UNTIL 700
AM CDT...
AT 634 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSSTON...OR 10 MILES SOUTHEAST OF PRESCOTT...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROSSTON...BLUFF CITY...WHITE OAK LAKE STATE PARK...CALE...LANEBURG...
MORRIS...MOUNT MORIAH AND READER.
LAT...LON 3380 9313 3378 9310 3360 9311 3356 9335
3374 9341 3381 9314
TIME...MOT...LOC 1134Z 255DEG 35KT 3367 9330
13Local storm report, Apr 29, 7:30 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 AM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM HAIL 2 SW HOOKS 33.45N 94.32W
04/29/2016 E1.00 INCH BOWIE TX FIRE DEPT/RESCUE
QUARTER SIZE HAIL REPORTED AT RED RIVER ARMY DEPT FIRE
DEPT.
&&
EVENT NUMBER SHV1600408
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 1:36 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 54 min |
| Apr 29, 2:43 AM CDT | Special Weather Statement | SHV | McCurtain | 47 min |
| Apr 29, 3:28 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 62 min |
| Apr 29, 3:30 AM CDT | Special Weather Statement | SHV | McCurtain | 45 min |
| Apr 29, 4:02 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 58 min |
| Apr 29, 5:02 AM CDT | Special Weather Statement | SHV | McCurtain | 43 min |
| Apr 29, 6:03 AM CDT | Special Weather Statement | SHV | McCurtain | 42 min |
| Apr 29, 8:36 AM CDT | Special Weather Statement | SHV | McCurtain | 54 min |
| Apr 29, 8:40 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 50 min |
| Apr 29, 10:24 AM CDT | Special Weather Statement | SHV | McCurtain | 51 min |
| Apr 29, 2:39 PM CDT | River Flood Warning | SHV | McCurtain | 71 hr |
| Apr 29, 3:36 PM CDT | Special Weather Statement | SHV | McCurtain | 39 min |
| Apr 29, 4:21 PM CDT | Special Weather Statement | SHV | McCurtain | 39 min |
| Apr 29, 4:30 PM CDT | Special Weather Statement | SHV | McCurtain | 45 min |
| Apr 29, 5:09 PM CDT | Special Weather Statement | SHV | McCurtain | 51 min |
| Apr 29, 1:23 AM CDT | Special Weather Statement | SHV | Little River | 52 min |
| Apr 29, 2:28 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 62 min |
| Apr 29, 2:54 AM CDT | Special Weather Statement | SHV | Howard | 51 min |
| Apr 29, 4:23 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 37 min |
| Apr 29, 5:00 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 60 min |
| Apr 29, 5:32 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 43 min |
| Apr 29, 5:57 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 63 min |
| Apr 29, 6:34 AM CDT | Special Weather Statement | SHV | Nevada | 26 min |
| Apr 29, 6:48 AM CDT | Severe Thunderstorm Warning | SHV | Nevada | 12 min |
| Apr 29, 9:29 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 31 min |
| Apr 29, 10:12 AM CDT | Special Weather Statement | SHV | Howard, Sevier | 48 min |
| Apr 29, 10:23 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Nevada, Sevier | 12 hr |
| Apr 29, 11:20 AM CDT | Special Weather Statement | SHV | Little River | 40 min |
| Apr 29, 11:28 AM CDT | Special Weather Statement | SHV | Howard | 32 min |
| Apr 29, 11:30 AM CDT | Special Weather Statement | SHV | Sevier | 45 min |
| Apr 29, 12:00 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 30 min |
| Apr 29, 1:15 PM CDT | Special Weather Statement | SHV | Sevier | 45 min |
| Apr 29, 5:23 PM CDT | Tornado Warning | SHV | Little River | 37 min |
| Apr 29, 5:42 PM CDT | Tornado Warning | SHV | Hempstead, Nevada | 48 min |
| Apr 29, 6:26 PM CDT | Tornado Warning | SHV | Nevada | 15 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.